MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPLANT 4.0X17 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPLANT 4.0X17 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.640
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
Date of Event 07/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, the dentist reported that the implant was immediately installed in an alveolus with signs of injury/ infection.Moreover, it was seen that the dentist has used more drills than recommended to perform the implant installation.
 
Event or Problem Description
(b)(4).The dentist reported that 19 days after the dental implant was installed in patient¿s mouth, its non-osseointegration was observed.In addition, 45ncm of primary stability was achieved, the patient presented bone type ii and immediate implant and immediate load procedures were performed.

Brand Name
CM TITAMAX EX ACQUA IMPLANT 4.0X17 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8204713
Report Number3008261720-2018-06120
Device Sequence Number18881287
Product Code DZE
UDI-Device Identifier07899878016595
UDI-Public07899878016595
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/28/2018
Report Date (Section F) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2019
Device Catalogue Number140.640
Device Lot Number800237585
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/28/2018
Device Age16 MO
Event Location Other
Date Report to Manufacturer12/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2018
Initial Report FDA Received Date12/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;